This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Nizatidine-Induced Delirium in a Nonagenarian

Igor I. Galynker and Drory S. Tendler

Published: July 15, 1997

Article Abstract

Letter to the Editor

Sir: Central nervous system (CNS) reactions have been associated
with histamine H2 blocker use. Of the 78 cases of H2
blocker-associated CNS disturbances reported in the literature,
63 cases occurred with cimetidine, 13 with ranitidine, and 2
with famotidine. Thus far, no cases of nizatidine-associated
CNS toxicity have been cited. The following case report describes
a patient in which nizatidine maintenance induced
symptoms of delirium.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Populations

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Insights

LAI Antipsychotics in Schizophrenia: Long-term Outcomes of Early Use

Using data from the...

Read More...